# SDR DALA2015081604984

- Difficulty date: August 11, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 436-441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 436 - 441 ON PREVIOUS REPAIR X 54.  PLUG WAS REPLACED IAW SRM 53-05, FIG 4A AND 51- 30-1.  PRIMARY STRUCTURE.
